# SDR AALA2020091539008

- Difficulty date: September 12, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 62,654 hours, 28,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 840908
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED, EMERGENCY LIGHTS FAILED OPERATIONAL TEST.  FAULTS: "EPSU INT LOAD EMER R" AND "EPSU INT LOAD EMER L".  REPLACED EPSU (EMERGENCY POWER SUPPLY UNIT) BATTERIES, LEFT EPSU 11WL (AALA202009139009) AND RIGHT EPSU 12WL (AALA202009139008), PER AMM 33-51-38.  OPERATIONAL CHECK NORMAL.
